MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH ENDOSCOPY PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH ENDOSCOPY PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Catalog Number MON-000005-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/13/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient coded during procedure, the physician had conducted 4-biopsies and on the 5th biopsy an abnormal amount of blood was coming through the et tube.The scope and the patient introducer were removed and they were able to stabilize the patient in the room.The patient was moved to icu where they later coded and passed away.The physician stated that the monarch did not cause or contribute to the death.

Brand Name
MONARCH ENDOSCOPY PLATFORM
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
5490 great america pkwy
santa clara CA 95054
Manufacturer (Section G)
AURIS HEALTH, INC.
Manufacturer Contact
april king
5490 great america pkwy
santa clara, CA 95054
4082161590
MDR Report Key21337731
Report Number3014447948-2025-00002
Device Sequence Number8549973
Product Code EOQ
UDI-Device IdentifierB634MON000005010
UDI-Public+B634MON000005010/16D20211117
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K211493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMON-000005-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Initial Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown